MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
During device evaluation on 8 feb 2023, the autopulse platform ((b)(4)) failed the load cell characterization test.No patient involvement.
 
Additional Manufacturer Narrative
During device evaluation on 8 feb 2023, the autopulse platform ((b)(4)) failed the load cell characterization test.The root cause of the observed failure was a failed load cell, likely attributed to failed component(s) or mishandling, such as a drop.Upon visual inspection, no physical damage was observed.During the initial functional testing, the autopulse platform display is missing pixel during power on, likely attributed to the age of the device.The autopulse platform was manufactured in 2008 and is 15 years old, past the expected serviceable life of 5 years.The lcd needs to be replaced to address this observed issue.The autopulse platform failed the load cell characterization test during the functional testing.The failed load cell module #2 needs to be replaced to address the observed failure.Further inspection, a component was found broken on the pca board, the pca must be replaced to address this observed issue.Zoll is waiting on customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for the autopulse platform with (b)(4).

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key16469513
Report Number3010617000-2023-00217
Device Sequence Number7671556
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown